|Register||Groups||Members List||Search||Today's Posts||Mark Forums Read||Connect with Facebook|
Random featured blog entry from APACHEFIRE
Posted 09-25-2008 at 10:10 PM by APACHEFIRE
ALERT! This is to let everyone know that anyone who is using the FENTANYL PATCH, may be in grave danger. there is a class action lawsuit in progress. the FENTANYL PATCH is causing over doses because the medication being absorbed into the body is not regulated. this can cause COMA or even DEATH. i was one of the lucky ones who survived, only because a friend found me in time and called 911. please let anyone you know who might be using the FENTANYL PATCH to talk to their doctor A.S.A.P. especially...
There are no recent comments to display.
Join PowWows.com Today!
Your Guide to Native American Pow Wows Since 1996
Enjoy the benefits of being a member of PowWows.com!
Join to a Native American online community focused on Pow Wow singing, dancing, crafts, music and more.
Add your Pow Wow to our Calendar
Share your photos and videos
Play games, enter contests, and much more!